MathSciNet Relay Station
MathSciNet bibliographic data
MR2308575 81Q10 (47B25 47N50)
Albeverio, Sergio; Lakaev, Saidakhmat N.; Rasulov, Tulkin H. The Efimov effect for a model operator associated with the Hamiltonian of a non conserved number of particles. Methods Funct. Anal. Topology 13 (2007), no. 1, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement